# SDR ASAA0741441

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 30,348 hours, 16,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654645137
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER SURFACE IS PUNCTURED 8 INCHES FROM THE T/E, 12 INCHES FROM THE O/B EDGE (UPPER SURFACE).  PREPPED THE DAMAGED AREA OF UPPER SKIN FOR BONDING, FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 51-70-10 REPAIR 2.
